# SDR QXEA2023070600102

- Difficulty date: July 5, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N643QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000763
- Aircraft time: 12,160 hours, 7,801 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GATE AGENT REPORTED L1 DOOR IS MORE DIFFICULT TO OPEN THAN NORMAL. REMOVED FROM SERVICE. PERFORMED FUNCTIONAL CHECK ON FWD PASSENGER DOOR L1 IN REF. E-175 AMM 52-11-20-720-801-A MAIN DOOR HANDLE STEP 7 FOUND TO BE WITININ LIMITS. OPERATED DOOR MULTIPLE TIMES WORKS AS NORMAL.RETURNED TO SERVICE.
